# SDR UPS05643671

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C REQUIRED 5 UNITS OF RUDDER TRIM IN CLIMB, 3 UNITS IN CRUISE.  T/S IN PROGRESS. ACCOMPLISHED FIM 27-21-00 FIG 109 TO STEP 36 NO FAULTS FOUND. CHECKED RUDDER RATIO CHANGER SYS PER 27-21-00-5 RUDDER TRIM CONTROL SYS AND YA YAW DAMPNER 27-21-00-5 NO FAULTS FOUND.
